# SDR HEEA084668

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,127 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 350A4110161361
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SKID TUBE CRACKED.
